# SDR GLBA2015091100536

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 37,390 hours, 44,769 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Unknown
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT, PILOT REPORTED THAT THE LT PROP AUTO FEATHERED WHEN INTRODUCING POWER FROM FLIGHT IDLE.  TESTED AUTO FEATHER SYS SEVERAL TIMES IAW MM 61-21-00, SYS OPERATED NORMAL.
